Research Article
Generalized Hyers-Ulam Stability of Additive Functional Inequality in Modular Spaces and β-Homogeneous Banach Spaces
- a:1:{s:5:"en_US";s:21:"Ibn Tofail University";}
* Corresponding author
Abstract
In this work, we investigate the generalised Hyers-Ulam stability of additive functional inequality in modular spaces with ∆2-conditions and in β-homogeneous Banach spaces.
How to Cite
A. Baza, M. Rossafi, Generalized Hyers-Ulam Stability of Additive Functional Inequality in Modular Spaces and β-Homogeneous Banach Spaces, Int. J. Anal. Appl. 21 (2023), 117. https://doi.org/10.28924/2291-8639-21-2023-117
BibTeX
@article{Baza2023,
author = {Baza, Abderrahman and Rossafi, Mohamed},
title = {Generalized Hyers-Ulam Stability of Additive Functional Inequality in Modular Spaces and β-Homogeneous Banach Spaces},
journal = {Int. J. Anal. Appl.},
volume = {21},
year = {2023},
pages = {117},
doi = {10.28924/2291-8639-21-2023-117}
}References
- [1] I. Amemiya, On the Representation of Complemented Modular Lattices, J. Math. Soc. Japan. 9 (1957), 263–279. https://doi.org/10.2969/jmsj/00920263.
- [2] M. Brešar, Jordan Mappings of Semiprime Rings, J. Algebra. 127 (1989), 218–228. https://doi.org/10.1016/0021-8693(89)90285-8.
- [3] D.H. Hyers, On the Stability of the Linear Functional Equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222–224. https://doi.org/10.1073/pnas.27.4.222.
- [4] J. Kim, G.A. Anastassiou, C. Park, Additive ρ-Functional Inequalities in Fuzzy Normed Spaces, J. Comput. Anal. Appl. 21 (2016), 1115–1126.
- [5] M. Krbec, Modular Interpolation Spaces I, Z. Anal. Anwend. 1 (1982), 25–40. https://doi.org/10.4171/zaa/3.
- [6] W.A.J. Luxemburg, Banach Function Spaces, Phd Thesis, Delft University of Technology, Delft, The Netherlands, (1959).
- [7] L. Maligranda, Orlicz Spaces and Interpolation, In: Seminars in Mathematics, Departamento de Matemática, Universidade Estadual de Campinas, Brasil, (1989).
- [8] B. Mazur, Modular curves and the eisenstein ideal, Publ. Math. L’Inst. Hautes Sci. 47 (1977), 33–186. https://doi.org/10.1007/bf02684339.
- [9] J. Musielak, Orlicz Spaces and Modular Spaces, Springer, Berlin, Heidelberg, 1983. https://doi.org/10.1007/BFb0072210.
- [10] H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen, Tokyo, (1950).
- [11] W. Orlicz, Collected Papers. I, II, PWN-Polish Scientific Publishers, Warszawa, (1988).
- [12] S.M. Ulam, Problems in Modern Mathematics, Wiley, New York, (1964).
- [13] C. Park, Additive ρ-Functional Inequalities in β-Homogeneous Normed Spaces, Filomat, 30 (2016), 1651–1658. https://www.jstor.org/stable/24898739.
- [14] P. Turpin, Fubini Inequalities and Bounded Multiplier Property in Generalized Modular Spaces, Comment. Math. 1 (1978), 331–353.
- [15] S. Yamamuro, On Conjugate Spaces of Nakano Spaces, Trans. Amer. Math. 5oc. 90 (1959), 291–311.